MAUDE Adverse Event Report: PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA 1.5T; INGENIA 1.5T R5 BASED

PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA 1.5T; INGENIA 1.5T R5 BASED
Model Number 781341
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/03/2020
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a report on a fire in the hospital which damaged the mr system.
 
Event or Problem Description

Brand Name
INGENIA 1.5T
Common Device Name
INGENIA 1.5T R5 BASED
Manufacturer (Section D)
PHILIPS ELECTRONICS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
MDR Report Key10244162
Report Number3003768277-2020-01004
Device Sequence Number514692
Product Code LNH
UDI-Device Identifier00884838055322
UDI-Public884838055322
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K163116
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number781341
Device Catalogue Number781341
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date07/03/2020
Initial Date Received by Manufacturer 07/03/2020
Supplement Date Received by Manufacturer07/03/2020
Initial Report FDA Received Date07/08/2020
Supplement Report FDA Received Date11/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;